Originally Posted By: Sobernow
All of the SSRI type antidepressants (Zoloft/Paxil/Prozac) have the potential to reduce libido. Typically this can be delayed ejaculation, difficulty maintaining an erection, pain during sex. Welbutrin might be an alternative to ask your doctor about switching to.


I am really ticked. Just got back from GP after asking to change from an SSRI (Pristiq) to Wellbutrin - after doing my own research and deciding it would be a better fit for me/my issues.

Only to find out that it isn't approved for use in depression in Australia - only for shortterm use as a smoking cessation (to quit smoking).

I asked if I could pretend to smoke so I could quit. Didn't go down well smile

Like so man guys here with depression the last thing I need is problems in the sexual department. Arrg!!

She did change me to Mirtazapine (Remeron) (also on my list) - which is not supposed to have sexual side effects.....So why didn't she put me on that first!!! pharmaceutical company kick backs????

We'll see I guess.

Lee
_________________________
More than meets the eye!